Equivalences of coisotropic submanifolds

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 1411.3227

    Submitted manuscript, 411 KB, PDF-document

DOI

  • Florian Schaetz
  • ,
  • Marco Zambon, Katholieke Universiteit Leuven, Bruxelles
Original languageEnglish
JournalJournal of Symplectic Geometry
Volume15
Issue1
Pages (from-to)107-149
Number of pages43
ISSN1527-5256
DOIs
Publication statusPublished - 2017

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 115605095